Can I take another beta blocker? I took 200mg but my heart rate is 120 not a good feeling call Dr and said I have to talk to my dr

CAUTION! You are on multiple medications and are being treated for orthostatic hypotension. Taking an extra dose of beta blocker can be dangerous as it interacts with your other medications and may cause serious cardiac problems. If you are unable to reach your physician, and still feeling unwell you should go to the emergency room with your medication. Better to be safe than sorry.

Related Questions

I take a beta-blocker med call metoprolol 75 mg day. My heart rate is still fast and my heart is pounding in my chest really hard all the time. Is it normal?

Yes. And by yes, I mean that there is still room for your prescriber to increase your dose. It's worth letting them know now that you have not gotten relief; you reach a steady concentration of metoprolol within your first doses, so if this dose is not effective enough, we already know. What's more, if you're on it partly to prevent arrhythmia, then we need to get that heart rate under control! Read more...